# SDR CA140918015

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 867 hours
- Propeller: Mtprop MTV6A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: CF18729
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION CRACKS WERE VISIBLE ON THE PROPELLER BLADE TIPS. PROPELLER WAS REMOVED AND FORWARDED FOR FURTHER INSPECTION. AFTER REMOVAL OF THE PAINT IT WAS FOUND THAT THE CRACKS WERE THROUGH THE FIBRE GLASS LAYER AND INTO THE UNDER LYING STRUCTURE. BLADES WERE SENT TO THE MANUFACTURER WHERE THE DAMAGE WAS DEEMED TO BE MECHANICAL IN NATURE BUT REPAIRABLE. BLADES WILL REQUIRE O/H BEFORE RETURN TO SERVICE .
